How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2232
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

hi...i have been on cymbalta 60 mgs for twenty six days and

Resolved Question:

hi...i have been on cymbalta 60 mgs for twenty six days and dont feel anybetter...tired too.should i give it more time? depression and anxiety is my problem. i was on prozac for twenty years and switched for it did not work anymore. i have a history of bulimia and anorexia too.
Submitted: 5 years ago.
Category: Mental Health
Expert:  Dr. Vikas replied 5 years ago.
Hello Madam,

Generally we ask our patients to wait for at least 15 days to 1 month when a new medicine is started.

You are already on 60 mg of Cymbalta and still not responding so in my view, you can ask your doctor to either add an augmenting agent such as Wellbutrin or Mirtazapine to augment the antidepressant and antianxiety effect of this medicine or to switch over to some another medicine such as Pristiq or Effexor.



Please feel free to ask if you need clarification/more information. Kindly click the GREEN ACCEPT BUTTON if you are satisfied with the answer. POSITIVE FEEDBACK and BONUS are warmly appreciated.
Dr. Vikas and other Mental Health Specialists are ready to help you

Related Mental Health Questions